# SDR DALA12008143126

- Difficulty date: September 16, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE BTW FR 68 THROUGH 69 STR 23L, SHEAR PLATE CRACKED.  REMOVED CRACKED SHEAR PLATE IAW SRM 51-42-11. INSTALLED NEW SHEAR PLATE IAW SRM 51-42-11.
